Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have PCOS. Period started again after many years. What is it?

Hi. I have PCOS and have not been getting periods for 2,5 years after stopping birthcontrol. A couple of weeks ago I have had light brownish spotting for about 3 weeks. About 2 weeekts after that my nipples and then breasts got really sore for about 2 weeks. After the two weeks I started very light red bleeding, I'm now on the second day. What is going on?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for using HCM
Since you have PCOS, need to take treatment for that. Hormonal changes are necessary for good health. You should have taken treatment, as you did not had periods for more than 2 years. Consult your gynaecologist for your PCOS management. There are medical and surgical line of treatments available, discuss with your doctor to know which one is better for you.
As you are complaining of bleeding, get one USG abdomen done and UPT as ovulation can occur irregularly.

Get well soon

Dr. Vidya
Answered: Thu, 27 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor